# SDR SWIA200921209

- Difficulty date: March 15, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 16,396 hours, 14,234 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5964 - NR 3 CEILING LEVEL EMERGENCY FLOOD LIGHT INOP.  RELAMPED.
